# SDR IPXA1M68811

- Difficulty date: July 28, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 82,559 hours, 14,082 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27363
- Part serial: 48457
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING INBD FLAP LOWER SURFACE HAS A CREASE 13" INBD OF SPRING CARTRIDGE.  REPAIRED LT WING INBD FLAP LOWER SURFACE CREASE, 13" INBD OF SPRING CARTRIDGE REF STA, SA, EA 011-5730-01-A3341 REV I/R AND EO MD11-5750-43966.-A
